# SDR CALA2016110400848

- Difficulty date: October 30, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 106,417 hours, 16,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T85602
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE ENTRY BY MX.  FOUND DAMAGE TO INTERCOSTAL ABOVE STR 32R 5 IN FWD OF STA 1373.  REMOVED AND REPLACED INTERCOSTAL ABOVE STRINGER 32R 5 INCHES FORWARD OF STATION 1373 IAW SRM 51-40-02 PARA 4 FIG 3 AND PARA 7 FIG 12 AND ECRA 5330-05513.
